# SDR QXEA200501137

- Difficulty date: July 22, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 9,073 hours, 6,737 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 00647
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 882 hours, 647 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ONT- ON FLIGHT 2512, DURING TAXI OUT, THE LEFT BLEED CAUTION MESSAGE ILLUMINATED. AIRCRAFT RETURNED TO THE GATE. MAINTENANCE PLACED THE NR 1 PRSOV ON MEL. MEL CLEARED ON 7/23 BY REPLACING THE LEFT PRSOV. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
